# SDR AALA202308255651

- Difficulty date: August 21, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 77,473 hours, 31,218 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024528A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM; RIGHT AFT EMERGENCY EXIT ALERT AND AFT EXIT SLIDE ARMED LIGHT ILLUMINTED NO CABIN PRESSURE LOSS. MAINTENANCE REPLACED POWER SUPPLY SWITCH OVER RELAY 12WN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
